# SDR DALA1018759013

- Difficulty date: August 6, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 43,728 hours, 35,520 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Regulator
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW RETURNED TO ATL DUE TO RIGHT ENGINE "HIGH OIL PRESSURE" INDICATION.  MAINTENANCE REPLACED THE RIGHT ENGINE OIL PRESSURE REGULATOR, PRESSURE TRANSMITTER, AND OIL ECK OF FILTER.  ALSO CHECKED THE OIL PRESSURE SENSE LINE FOR OBSTRUCTIONS AND FOUND THAT IT WAS CLEAR.  AN ENGINE RUN-UP TO TAKEOFF POWER SHOWS THAT THE OIL PRESSURE NOW INDICATES PROPERLY (2010-D0946) (DLM88102116).
